# SDR DXTA200702111

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 5,296 hours, 3,807 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURN SMELL FROM COCKPIT PACK. PAC TURNED OFF.  NO DIVERSION.  REMOVED & REPLACED COCKPIT ACM IAW CESSNA 750 MM CHPT 21-51-00. OPS & LEAK CHECKS GOOD.
